Sliding mode state observation for nonlinear systems

Koshkouei, A.J. and Zinober, A. (2004) Sliding mode state observation for nonlinear systems. International Journal of Control, 77 (2). pp. 118-127. ISSN 0020-7179



  • Koshkouei, A.J.
  • Zinober, A. (
  • Published: 2004
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 22 Mar 2010 11:40
Last Modified: 16 Nov 2015 11:49
Published Version:
Status: Published
Publisher: Taylor & Francis
Identification Number:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export